# SDR CALA2023050801420

- Difficulty date: May 8, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757324
- Aircraft serial: 32585
- Aircraft time: 65,697 hours, 20,426 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: NA
- Condition: Unknown
- Location: D40488j
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONNECTOR D40488J BACKSHELL NEEDS TO BE SAFETIED TO CONNECTOR AND SECURED INTO BRACKET. CONNECTOR SCREWS ARE IN A BAG SECURED TO CONNECTOR. SECURED D40488 BACKSHELL TO CONNECTOR REF AMM 20-10-23-424-010 AND SECURED INTO BRACKET.
